Counting irreducible binomials over finite fields

Randell Heyman, Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We consider various counting questions for irreducible binomials of the form Xt-a over finite fields. We use various results from analytic number theory to investigate these questions.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalFinite Fields and their Applications
Volume38
DOIs
Publication statusPublished - 1 Mar 2016
Externally publishedYes

Keywords

  • Finite fields
  • Irreducible binomials
  • Primes in arithmetic progressions

Fingerprint Dive into the research topics of 'Counting irreducible binomials over finite fields'. Together they form a unique fingerprint.

Cite this